# SDR USAA2012031900025

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,729 hours, 16,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR LIGHT BULB COVER UNDER EXIT SIGN BROKEN OFF.  REPLACED EXIT SIGN LIGHT BULB COVER AT 2R DOOR.
